Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Burak Ozbagci and András I. Stipsicz
Title: Surgery on contact 3-manifolds and Stein surfaces
Additional book information: Springer-Verlag, Berlin; János Bolyai Mathematical Society, Budapest, 2004, 281 pp., ISBN 3-540-22944-2, US$89.95; ISBN 963-9453-03-X

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: John B. Etnyre
Affiliation: Georgia Institute of Technology
Journal: Bull. Amer. Math. Soc. 43 (2006), 429-434
MSC (2000): Primary 53D35; Secondary 32Q28, 57R17, 57R65
Published electronically: April 19, 2006
Review copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.
American Mathematical Society